# SDR FDEA201008122959

- Difficulty date: August 12, 2010
- Submitted: August 23, 2010
- Operation: Air carrier
- Aircraft: N494FE
- Make and model: Boeing 727227
- Aircraft serial: 21532
- Aircraft time: 42,381 hours, 28,172 cycles
- Engine: Pwa JT8D9
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 65159381
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SHEAR TIE AT BS 700 BETWEEN STRINGERS 28L AND 27L.  REMOVED DAMAGED SHEAR TIE IAW SRM, REV 103, 53-10-4 FIG 13. FABRICATED SHEAR TIE USING 7075-T6, .050" X 6" X 7/8" AND DOUBLER USING 7075-T6, .050" X 7 5/8" X 3 5/8" IAW SRM 53-10-4 FIG 13. INSTALLED SHEAR TIE AND DOUBLER IAW SRM 53-10-4 FIG 13.
